# SDR SWAA2020102625600

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 73,502 hours, 43,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY EXIT ESCAPE ROPE NEEDS RESECURED.  REINSTALLED LT OVERWING EXIT ESCAPE ROPE AND SECURED, REF AMM 25-61-10.
